# SDR AALA20050475

- Difficulty date: May 20, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1219 AND 537 LEFT HAS CRACK.  AREA IS 2 INCHES BY 11.7 INCHES.  CUT OUT CORROSION AND FABRICATED AND INSTALLED DOUBLERS.
